The new drug I'm now taking called Vimpat has an interesting side effect. Remember I said there's a fine line between seizures and serious side effects of these kinds of medications. I've been up-ing my dosage every week to get to my final dose of 200mg twice a day and as I'm doing this I notice that just after I take the medication I see cross-eyed. This has happened before on another medication and when I ask Sara to look into my eyes she can see them fluttering very fast.
Because of the Epilepsy and the strong medication side effects I'm not allowed to drive. I drove from May 2009 until February 2010 then I started having these stronger "new" seizures while I'm awake. Sara carts me around everywhere. It's very emasculating. I feel like a sick person, or a kid waiting for mommy to pick me up.
I should count my blessings because there are some people who don't have someone to take them to work so I can't imagine how they survive and make a living. Plus for a good 2 months after getting out of the hospital I had to tell someone when I was going to bathroom/shower, and couldn't lock the door. Sara would knock every 3 to 5 minutes. No swimming, walking across railroad tracks, etc. Some Epilepsy patients still live like this.